MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr.06.2011.4320

Медицинская библиотека · BMJ case reports · 2011

Risperidone induced weight gain leading to benign intracranial hypertension.

Ahmed Hira, Ali Hala

Клинический случайСтатьяПеревод в очереди

Аннотация

Benign intracranial hypertension (BIH) is a condition which is strongly associated with weight gain. A well-known potential adverse effect of anti-psychotic treatment, especially the atypical group, is weight gain. Our case describes the use of risperidone in a young obese lady who gained significant weight after commencing the antipsychotic and later developed headache and blurred vision. Withdrawing the offending drug (causing reduction in her weight) in addition to acetazolamide drastically improved her symptoms within a month. Our case highlights that, obese patients started on antipsychotic medication, who develop headache, should be considered for investigation of BIH.

Для цитирования: Ahmed Hira, Ali Hala. Risperidone induced weight gain leading to benign intracranial hypertension.. BMJ case reports. 2011. DOI: 10.1136/bcr.06.2011.4320.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.